Kodai Mathematical Journal

Hitting distribution to a quadrant of two-dimensional random walk

Yasunari Fukai

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 23, Number 1 (2000), 35-80.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044155

Digital Object Identifier
doi:10.2996/kmj/1138044155

Mathematical Reviews number (MathSciNet)
MR1749384

Zentralblatt MATH identifier
0964.60057

Subjects
Primary: 60G50: Sums of independent random variables; random walks
Secondary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Fukai, Yasunari. Hitting distribution to a quadrant of two-dimensional random walk. Kodai Math. J. 23 (2000), no. 1, 35--80. doi:10.2996/kmj/1138044155. https://projecteuclid.org/euclid.kmj/1138044155


Export citation

References

  • [1] AUER, P., Some hitting probabilities of random walk on Z2, Limit Theorems in Probability and Statistics (L. Berkes, E. Caki and P. Revesz eds.), North Holland, 1990, 9-25.
  • [2] FUKAI, Y. AND UCHIYAMA, K., Potential Kernel for two-dimensional random walk, Ann Probab., 24 (1996), 1979-1992.
  • [3] Io, K. AND MCKEAN, H. P., Diffusion Processes and their Sample Paths, Grundlehren Math Wiss., 125, Springer-Verlag, 1974.
  • [4] KESTEN, H., Hitting probabilities of random walks on Zd, Stochastic Process. Appl., 2 (1987), 165-184.
  • [5] KESTEN, H., Relations between solutions to a discrete and continuous Dichlet problem, Random Walks, Browman Motion and Interacting Particle Systems (R. Durett and H. Kesten eds.), Birkhauser, 1991, 309-321
  • [6] KESTEN, H., Relations between solutions to a discrete andcontinuous Dichlet problem II, preprint
  • [7] LAWLER, G. F., Intersections of Random Walks, Birkhauser, 1991
  • [8] SPITZER, F., Principles of Random Walk, 2nded., Springer-Verlag, 1976